# SDR DL72W010354

- Difficulty date: February 28, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- Aircraft time: 59,358 hours, 40,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 651751737
- Condition: Cracked
- Location: Rt Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE RT TORQUE BOX OF THE VENTRAL STAIRWAY REVEALED A 2 INCH CRACK IN A GUSSET AT FS 1263.  THE CRACK IS TYPICAL OF BAC S/B 727-53-0129.  THE CRACKED GUSSET WAS REPLACED PER THE REQUIREMENTS OF THE S/B AND PER ER/A 380187-14AD.
